Advertisement

Ukrainian Mathematical Journal

, Volume 56, Issue 1, pp 153–160 | Cite as

Second Jackson Inequality in a Sign-Preserving Approximation of Periodic Functions

  • M. G. Pleshakov
  • P. A. Popov
Article

Abstract

We consider a 2π-periodic function f continuous on \(\mathbb{R}\) and changing its sign at 2s points yi ∈ [−π, π). For this function, we prove the existence of a trigonometric polynomial Tn of degree ≤n that changes its sign at the same points yi and is such that the deviation | f(x) − Tn(x) | satisfies the second Jackson inequality.

Keywords

Periodic Function Jackson Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    M. G. Pleshakov and P. A. Popov, “Sign-preserving approximation of periodic functions,” Ukr. Mat. Zh., 55, No. 8, 1087–1098 (2003).Google Scholar
  2. 2.
    I. A. Shevchuk, Polynomial Approximation and Traces of Functions Continuous on an Interval [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  3. 3.
    M. G. Pleshakov, Comonotone Approximation of Periodic Functions from Sobolev Classes [in Russian], Candidate-Degree Thesis (Physics and Mathematics), Saratov (1998).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • M. G. Pleshakov
    • 1
  • P. A. Popov
    • 2
  1. 1.Saratov UniversitySaratovRussia
  2. 2.Kiev National University of Technology and DesignKiev

Personalised recommendations